# SDR REXA200900040

- Difficulty date: April 5, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 18,521 hours, 15,735 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Priority Valve
- Part number: 4622
- Part serial: 1415A
- Condition: Bypassing
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LAND AT SWF, MOVED THE GEAR HANDLE TO THE DOWN POSITION.  THE NOSE GEAR DID NOT COME DOWN.  HAD THE AURAL WARNING "GEAR DISAGREE", BROKE OFF THE APPROACH, RAN THE QRH AFTER WHICH THE INDICATION OFF THE NOSE GEAR BECAME NORMAL.  DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT, PER PA 05-018A AND FIM 32-00-00.  FOUND NLG AND MLG PRIORITY VALVES OPERATING INCORRECTLY AND FOUND UPLOCK ROLLER PIN OUT OF RIG.
